# SDR AALA20070110

- Difficulty date: January 17, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N196AA
- Make and model: Boeing 757223
- Aircraft serial: 32390
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 16920
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJU - EMERGENCY LIGHTS FROM SEAT ROWS 9D TO 15D INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS FROM SEAT ROWS 9D TO 15D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
